Random Fuzzy Complementarity Problem
Keywords:Complementarity problem, Random fuzzy mapping, Algorithm, DLipschitz continuity, Relaxed Cocoercivity.
AbstractIn this paper, we introduce and study a random fuzzy complementarity problem in Hilbert spaces. We define an iterative algorithm for finding the approximate solutions of this class of complementarity problem and establish the convergence of iterative sequences generated by proposed algorithm. Our result can be viewed as generalization of many known corresponding results. One example is constructed in support of our problem.
L.A. Zadeh, Fuzzy Sets and Information Granularity, Advances in Fuzzy Set Theory and Applications, M. Gupta, R. Ragade and R. Yager (Eds.), Amsterdam: North-Holland Publishing Co., pp. 3-18, 1979.
C.E. Lemke, Bimatrix Equilibrium Points and Mathematical Programming, Management Science, Vol. 11, No. 7, pp. 681-689, 1965.
R.W. Cottle and G.B. Dantzing, Complementary Pivot Theory of Mathematical Programming, Linear Algebra and its Applications, Vol.1, pp. 103-125, 1968.
Y. Lin and C. Cryer, An Alternating Direction Implicit Algorithm for the Solution of Linear Complementarity Problems Arising from Boundary Problems, Applied
Mathematics and Optimization, Vol. 13, pp. 1985, 1985.
R.W. Cottle, Complementarity and Variational Problems, Symposia Mathematica,Vol. 19, pp. 177-208, 1976.
S.S. Chang, Variational Inequality and Complementarity Problem Theory with Applications, Shanghai Scientific and Technological Literature Publishing House, Shanghai, 1991.
S.S. Chang and N.J. Huang, Generalized Complementarity Problems for Fuzzy Mappings, Fuzzy Sets and Systems, Vol. 55, pp. 227-234, 1993.
M.A. Noor, Iterative Methods for a class of Complementarity Problems, Journal of Mathematical Analysis and Applications, Vol. 133, pp. 366-382, 1988.
M.A. Noor, Fixed Point Approach for Complementarity Problems, Journal of Mathematical Analysis and Applications, Vol. 133, pp. 437-448, 1988.
N.J. Huang, Random Generalized Nonlinear Variational Inclusions for Random Fuzzy Mappings, Fuzzy Sets and Systems, Vol. 105, pp. 437-444, 1999.
R. Ahmad and F.F. BazÂ´an, An Iterative Algorithm for Random Generalized Nonlinear Mixed Variational Inclusions for Random Fuzzy Mappings, Applied Mathematics and Computation, Vol. 167, pp. 1400-1411, 2005.
N.J. Huang, Random Generalized Set-Valued Implicit Variational Inequalities, Journal of Liaoning Normal University , Vol. 18, pp. 89-93, 1995.
S.S. Chang and N.J. Huang, Generalized Random Multivalued Quasi-Complementarity Problem, Indian Journal of Mathematics, Vol. 35, pp. 305-320, 1993.
M.A. Noor, On the Nonlinear Complementarity Problems, Journal of Mathematical Analysis and Applications, Vol.123, pp. 455-460, 1987.
M.A. Noor, On Complementarity Problems, Mathematica Japonica, Vol. 34, pp. 83-88, 1989.
R. Ahmad and Q.H. Ansari, An Iterative Algorithm for Generalized Nonlinear Variational Inclusions, Applied Mathematics Letters, Vol. 13, pp. 23-26, 2000.
S.S. Chang and Y. Zhu, On Variational Inequalities for Fuzzy Mappings, Fuzzy Sets and Systems, Vol. 32, pp. 359-367, 1989.
S.S. Chang and N.J. Huang, Random Generalized Set-Valued Quasi-Complementarity Problems, Acta Mathematicae Applicatae Sinica, Vol. 16, pp. 396-405, 1993.
S.S. Chang and Y.G. Zhu, On the Problems for a class of Random Variational Inequalities and Quasi-Variational Inequalities, Journal of Mathematical Research and Exposition, Vol. 9, pp. 385-393, 1989.
S.S. Chang and N.J. Huang, Generalized Multivalued Implicit Complementarity Problems in Hilbert Spaces, Mathematica Japonica, Vol. 36, pp. 1093-1100, 1991.
S.S. Chang, Fixed Point Theory with Applications, Chongqing Publishing House, Chongqing, 1984.
M.A. Noor, An Iterative Scheme for a Class of Quasi Variational Inequalities, Journal of Mathematical Analysis and Applications, Vol. 110, pp. 463-468, 1985.
C.J. Himmelberg, Measurable Relations, Fundamenta Mathematicae, Vol. 87,
How to Cite
- Papers must be submitted on the understanding that they have not been published elsewhere (except in the form of an abstract or as part of a published lecture, review, or thesis) and are not currently under consideration by another journal published by any other publisher.
- It is also the authors responsibility to ensure that the articles emanating from a particular source are submitted with the necessary approval.
- The authors warrant that the paper is original and that he/she is the author of the paper, except for material that is clearly identified as to its original source, with permission notices from the copyright owners where required.
- The authors ensure that all the references carefully and they are accurate in the text as well as in the list of references (and vice versa).
- Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Attribution-NonCommercial 4.0 International that allows others to share the work with an acknowledgement of the work's authorship and initial publication in this journal.
- Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgement of its initial publication in this journal.
- Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work (See The Effect of Open Access).
- The journal/publisher is not responsible for subsequent uses of the work. It is the author's responsibility to bring an infringement action if so desired by the author.